# SDR I5PA2022100475701

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,433 hours, 33,731 cycles
- Engine: Pwa PW2037M
- Engine time: 77,164 hours, 25,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE REPACED DUE TO HAVING A HISTORY OF HUNG START AND HIGH EGT READINGS DURING TAKE OFF.
